Nitrofurantoin long term use

Common Questions and Answers about Nitrofurantoin long term use

macrobid

There are a number of options for the long term treatment of recurrent UTI. Some possible options include antibiotic prophylaxis, consisting of long courses of bactrim and/or nitrofurantoin, low does cephalexin or cipro. Another option is to have self start antibiotics, where you would start antibiotics yourself as soon as you begin to experience symptoms. Ultimately the treatment should be a decision made between you and your urologist.
Children at risk for UTI such as vesicoureteric reflux (VUR) commonly receive prophylactic antibiotics to prevent renal scarring, which may lead to complications such as hypertension or end-stage renal disease. Recurrent UTI, with or without VUR, is the most common reason for long-term antibiotic prophylaxis in infants and children. However, the efficacy and importance of long-term antibiotic prophylaxis have not been assessed in well-controlled, prospective studies.
I have very similar symptoms, unexplainable by medical profession and have been looking into the link between the effect of antibiotics and long term medication on the central nervous system and also levels of mercury in the body. In my case i feel there is a definate link.
What frightens me the most is that what Ive read about cesation of the drug after long term use, mental depression and could it be temporary or permanent.
You will need to discuss the benefits and risks of using Nitrofurantoin while you are pregnant. Do NOT take Nitrofurantoin if you are at term (38 to 42 weeks pregnant), if you are about to go into labor, or if you are in labor. Nitrofurantoin is found in breast milk. Do not breast-feed infants younger than 1 month old while you are taking Nitrofurantoin . If your child is older than 1 month, check with your doctor. Discuss any possible risks to your baby. Read more: http://www.drugs.
I am going for a vigorous detox, probiotics and colon cleansing and going to research where this antibiotic may store itself to have such long term effects. Some medicines get accumulated in body fat etc and don't dissolve or get eliminated readily. One thing is sure if you have raised hair follicles red like ingrown hair infected and it itches and its a lot of them, its an allergy inside your blood system..I hope all of you remedy your crisis.
The weird thing is I have this sticky secretion on one side of my shaft and they gave my cream for it but it never seemed to go away long with a 1/2 long gash that healed but is very tender along with where all the secretion is also. When I have sex it makes it worse and hurts light hell. I am going back to the doc's again but no one’s knows what the deal could be. If anyone gets any ideas please post. Thanks for all your help here.
Then I was sent to an Ear, Nose, Throat Specialist. He did not have any answers either. He suggested that I use a tongue scraper and he prescribed an antimicrobial rinse. He said it's just something that I have to learn to live with. I still have an orange tongue though. It's been frustrating trying to figure out the cause of this ailment. If anyone has any ideas or suggestions, it would be greatly appreciated.
I am so relieved and so grateful of my miraculous outcome, as it has not only now secured my occupation, but I can now use a computer for as long as want, when I want, I sit on an unergonomic chair, I don't take breaks, I don't do stretches...... ok maybe I should.... but I don't 'have' to as all my symptoms have now gone. Why is this relevant to MY aches and pains I hear you ask? Because YOU are possibly getting these aches, pains etc. for the very same reason.
MedHelp Health Answers